# SDR ASOA2014120511824

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 597-665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK CORRODED AT BS 597-665.   FOUND TO BE OUT OF LIMITS IAW GREO 670-53-00-013.  REMOVED AND REPLACED THE  SEAT TRACK IAW AMM 53-00-49-000-801, CONFIG A01,  SRM 51-40-11-001-001-A01, GREO 670-53-00-343.
